# SDR MASA200700829

- Difficulty date: November 29, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N87353
- Make and model: Cndair CL6002B19
- Aircraft serial: 7353
- Aircraft time: 21,476 hours, 16,766 cycles
- System (JASC): 2610 · Detection System
- Part: Switch
- Condition: Dirty
- Location: Fire Bottle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 7400, HSV - CARGO BOTTLE 1 PUSH TO DISCHARGE WILL NOT ILLUM.  MX CLEANED SWITCH.
